# SDR VNAA1122120000016

- Difficulty date: November 22, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 20,234 hours, 20,767 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE PARKING BRAKE CABLE PASS THRU AT THE FORWARD BULKHEAD WAS CRACKED.  THE FORWARD BULKHEAD WAS INSPECTED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
